American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14L15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Indranil Biswas, A. J. Parameswaran and S. Subramanian. Essentially finite vector bundles on varieties with trivial tangent bundle. Proc. Amer. Math. Soc. 139 (2011) 3821-3829. MR 2823029.
Abstract, references, and article information   
View Article: PDF

[2] Naoki Imai. Finite flat models of constant group schemes of rank two. Proc. Amer. Math. Soc. 138 (2010) 3827-3833. MR 2679606.
Abstract, references, and article information   
View Article: PDF

[3] Marco A. Garuti. On the \lq \lq Galois closure\rq \rq for torsors. Proc. Amer. Math. Soc. 137 (2009) 3575-3583. MR 2529863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Nazih Nahlus. Lie algebras and separable morphisms in pro-affine algebraic groups. Proc. Amer. Math. Soc. 131 (2003) 1321-1327. MR 1949860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Christopher P. Bendel. Projectivity of modules for infinitesimal unipotent group schemes. Proc. Amer. Math. Soc. 129 (2001) 671-676. MR 1618709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] William C. Waterhouse. Symmetric determinants and Jordan norm similarities in characteristic $2$ . Proc. Amer. Math. Soc. 93 (1985) 583-589. MR 776183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Rosario Strano. Principal homogeneous spaces over Hensel rings . Proc. Amer. Math. Soc. 87 (1983) 208-212. MR 681823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Phyllis J. Cassidy. Differential algebraic group structures on the plane . Proc. Amer. Math. Soc. 80 (1980) 210-214. MR 577745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Andy R. Magid. Brauer groups of linear algebraic groups with characters . Proc. Amer. Math. Soc. 71 (1978) 164-168. MR 0485816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter Norman. A fixed point criterion for linear reductivity . Proc. Amer. Math. Soc. 50 (1975) 95-96. MR 0369377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1